# SDR COMA9610254

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Condition: Cracked
- Location: Rt Engine
- Part time: 14,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER, NR 1 BLADE IS CRACKED NEAR THE TIP AT TWO PLACES.  REMOVED AND REPLACED THE NR 1 BLADE ASSY.
